MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3186
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.The bilateral leads had high impedances, and the patient was unable to enter their device into mri mode.Surgical intervention was undertaken wherein the system was explanted and replaced.
 
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
OCTRODE LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25613077
Report Number1627487-2026-08621
Device Sequence Number9094514
Product Code LGW
UDI-Device Identifier05414734401708
UDI-Public(01)05414734401708(10)85226(17)090728
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2009
Device Model Number3186
Device Catalogue Number3186
Device Lot Number85226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight109 KG